MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that there was no polytetrafluoroethylene (ptfe) coating on the guidewire involved.The patient was ok.The outcome of the procedure was positive.There was no patient injury/medical or surgical intervention required.Additional information was received on 01 feb 2022: the procedure was completed using a cook roadrunner wire.
 
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation: leah tech.A review of the device history record of the product code/lot# combination was conducted with no findings.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.(b)(4).
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.2 to update section h3, and to provide the completed investigation results.Based upon the investigation of the unopened samples this event has been reassessed and has now been deemed not a reportable event.The inspection of the two unopened returned samples upon receipt found no abnormalities in the appearance, dimensions, or manufacturing related records of the actual sample.The cause of the problem reported could not be clarified snice the samples were verified to be of normal products; therefore, is not a reportable event.Ashitaka factory is always continuing diligence in maintaining the product quality by performing thorough work and inspections, for example, as follows: (i) the outer diameter of the product is controlled; (ii) the homogeneity of the hydrophilic coating solution is guaranteed by controlling the balance of materials and the stirring time; (iii) the uniformity of the hydrophilic coating layer is guaranteed by controlling the application conditions (coating speed and immersion time); (iv) after the application of hydrophilic coating, sliding performance is checked to ensure that the hydrophilic coating has been applied properly.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the device return date in section d9 and to update section h3.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.

Brand Name
RADIFOCUS GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key13548370
Report Number9681834-2022-00021
Device Sequence Number5236129
Product Code DQX
UDI-Device Identifier04987350773159
UDI-Public04987350773159
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K863138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberN/A
Device Catalogue NumberGR3506
Device Lot Number210604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer02/24/2022
03/22/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date03/23/2022
03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown